gastroenterologist-icon
Having loss of appetite,nausea and vomit
Hello doctor, I had fever so doctor recommended zifi o bd,raciper d bd,lariago ds.but now its 4th day while taking medicine i have no appetite,also feel to vomit while having food. Is it due to lariago ds?
27 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

May be due to medicines or disease Will improve with time
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.